Universidad Complutense de Madrid
E-Prints Complutense

Divergence-based confidence intervals in false-positive misclassification model

Impacto

Downloads

Downloads per month over past year

Martín Apaolaza, Níriam and Morales González, Domingo and Pardo Llorente, Leandro (2008) Divergence-based confidence intervals in false-positive misclassification model. Journal of Statistical Computation and Simulation, 78 (6). pp. 527-540. ISSN 0094-9655

Official URL: http://www.tandfonline.com/doi/full/10.1080/00949650601169622#


URLURL Type
http://www.tandfonline.com/Publisher


Abstract

In this article, we introduce minimum divergence estimators of parameters of a binary response model when data are subject to false-positive misclassification and obtained using a double-sampling plan. Under this set up, the problem of goodness-of-fit is considered and divergence-based confidence intervals (CIs) for a population proportion parameter are derived. A simulation experiment is carried out to compare the coverage probabilities of the new CIs. An application to real data is also given.


Item Type:Article
Uncontrolled Keywords:misclassification; double sampling; divergence estimators; goodness-of-fit tests; confidence intervals; double sampling scheme; binomial data; goodness; tests; fit
Subjects:Sciences > Mathematics > Applied statistics
ID Code:17606
Deposited On:10 Jan 2013 09:33
Last Modified:10 Jan 2013 09:33

Origin of downloads

Repository Staff Only: item control page